MathSciNet Relay Station
MathSciNet bibliographic data
MR2793109 55P62 (18G55 55Q15)
Buijs, Urtzi; Félix, Yves; Murillo, Aniceto $L\sb \infty$ models of based mapping spaces. J. Math. Soc. Japan 63 (2011), no. 2, 503–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement